Yuan Qi
Results

Journal Article
Existence of Periodic Solutions of a Class of Second-Order Non-Autonomous Systems
Annals of Applied Mathematics, Vol. 32 (2016), Iss. 1 : pp. 30–35

Journal Article
Fine Structures of 1s2np and 1s2nd States for Zn27+ Ion
Journal of Atomic and Molecular Sciences, Vol. 3 (2012), Iss. 1 : pp. 59–63

Journal Article
Strong Convergence of the Euler-Maruyama Method for Nonlinear Stochastic Volterra Integral Equations with Time-Dependent Delay
Journal of Computational Mathematics, Vol. 40 (2022), Iss. 3 : pp. 437–452